# SDR ASOA20131114198

- Difficulty date: November 14, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 29,326 hours, 22,362 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W170827822
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT AND RT EXTERIOR OVERWING EMERGENCY LIGHTS DID NOT ILLUMINATE WHEN TESTED.  MAINTENANCE REPAIRED WIRE W170-8278-22, REPLACED THE NR 4 EMERGENCY LIGHT BATTERY FUSE THEN PERFORMED OPS TESTING AND CLEARED THE DISCREPANCY.
